Certain reduction and transformation formulas for the Kamp\'{e} de F\'{e}riet function
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 473-496
Published online March 29, 2022
Printed April 30, 2022
Medhat A. Rakha, Arjun K. Rathie
Suez Canal University; Rajasthan Technical University
Abstract : In 2014, Liu and Wang established a large number of interesting reduction, transformation and summation formulas for the Kamp\'{e} de F\'{e}riet function. Inspired by the work, we aim to find further several transformation and reduction formulas for the Kamp\'{e} de F\'{e}riet function. Theses formulas are mainly based on the formulas given by Liu and Wang \cite{33}.
Keywords : Generalized hypergeometric function, Kamp\'{e} de F\'{e}riet function, reduction, summation and transformation ormulas
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd